# SDR AWXA9700574

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 INSPECTION, FOUND CORROSION ON FLOORBEAM BS 987, RBL 20.5, WL 208.  FABRICATED REPAIR PARTS AND INSTALLED PARTS ON BS 987 BEAM RBL 20.5, WL 208 PER SRM 53-00-51.
